# SDR GTIA2024082938344

- Difficulty date: August 26, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N964NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11079
- Aircraft time: 7,031 hours, 2,931 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DESCENDING THROUGH 8,000FT, SUSPECTED PACK 1. DIRTY SOCK SMELL WENT AWAY ONCE PACK 1 WAS TURNED OFF. -PERFORMED IDENTIFICATION OF CAUSE OF CABIN ODOR IAW TSM 05-50-00-810-831-A. CONFIRMED PACK 1 AS SOURCE OF CABIN ODOR, DEACTIVATED PER MEL. REF LP 3445398-2.
